26536 articles – 20363 Notices  [english version]
Fiche concise Articles dans des revues avec comité de lecture
Values of certain L-series in positive characteristic
Pellarin F.
Annals of Mathematics 176, 3 (2012) 2055-2093 - http://hal.archives-ouvertes.fr/hal-00610418
Versions disponibles :
Liste des fichiers attachés à ce document : 
PDF
L-series4.pdf(256.4 KB)
PS
L-series4.ps(922.8 KB)
Federico Pellarin ()1
1 :  ICJ - Institut Camille Jordan
CNRS : UMR5208 – Université Claude Bernard - Lyon I (UCBL) – Ecole Centrale de Lyon – Institut National des Sciences Appliquées [INSA] - Lyon
Bât. Jean Braconnier n° 101 43 Bd du 11 novembre 1918 69622 VILLEURBANNE CEDEX
France
Mathématiques/Théorie des nombres
Values of certain L-series in positive characteristic
We introduce a family of L-series specialising to both L-series associated to certain Dirichlet characters over F_q[T] and to integral values of Carlitz-Goss zeta function associated to F_q[T]. We prove, with the use of the theory of deformations of vectorial modular forms, a formula for their value at 1, as well as some arithmetic properties of other values at positive integers
Anglais
21/07/2011

10.4007/annals.2012.176.3.13
Annals of Mathematics
internationale
01/12/2012
176
3
2055-2093

L-series – Drinfeld modular forms – Function fields of positive characteristic
11F52, 14G25, 14L05

23099